Proceedings of the Indian Academy of Sciences - Mathematical Sciences

, Volume 107, Issue 1, pp 89–93

On the incoming water waves against a vertical cliff

  • A. Chakrabarti
  • T. Sahoo
Article

DOI: 10.1007/BF02840476

Cite this article as:
Chakrabarti, A. & Sahoo, T. Proc. Indian Acad. Sci. (Math. Sci.) (1997) 107: 89. doi:10.1007/BF02840476

Abstract

The problems of obliquely incident surface water waves against a vertical cliff have been handled in both the cases of water of infinite as well as finite depth by straight-forward uses of appropriate Havelock-type expansion theorems. The logarithmic singularity along the shore-line has been incorporated in a direct manner, by suitably representing the Dirac’s delta function.

Keywords

Water wavelogarithmic singularityDirac’s delta function

Copyright information

© Indian Academy of Sciences 1997

Authors and Affiliations

  • A. Chakrabarti
    • 1
  • T. Sahoo
    • 1
  1. 1.Department of MathematicsIndian Institute of ScienceBangaloreIndia